| Model Number |
IPN037072 |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported three guidewires failed on the same patient.The guidewire kinks and then the coil wire separates from the solid wire.It was reported on the first attempt in the left ij and second attempt in right ij, both wires were difficult to withdraw.A third attempt was successful, however, the patient got agitated and pulled that catheter out.A left femoral line was then attempted, but not able to be placed due to wire malfunction.A right femoral catheter was successfully placed.No patient harm was reported.
Event or Problem Description
It was reported three guidewires failed on the same patient.The guidewire kinks and then the coil wire separates from the solid wire.It was reported on the first attempt in the left ij and second attempt in right ij, both wires were difficult to withdraw.A thrid attempt was successful, however, the patient got agitated and pulled that catheter out.A left femoral line was then attempted, but not able to be placed due to wire malfunction.A right femoral catheter was successfully placed.No patient harm was reported.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.